MathSciNet Relay Station
MathSciNet bibliographic data
MR1100693 (93f:18005) 18A40 (18D05 22D35 54B30 54H10)
Dimov, Georgi D.; Tholen, Walter Groups of dualities. Trans. Amer. Math. Soc. 336 (1993), no. 2, 901–913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement